# SDR CNMA201806140001

- Difficulty date: June 7, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N477AX
- Make and model: Boeing 767-3Q8
- Aircraft serial: 29390
- Aircraft time: 43,858 hours, 18,701 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Seat 27hk
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEAT 27HK READING LIGHT SMOKING. TROUBLESHOT THE READING LIGHT AND FOUND TRIM TOUCHING THE LIGHT ASSY .   TRIMMED AWAY THE TRIM AROUND READING LIGHT    OPS CHECKED NORMAL IAW  AMM    OK FOR SERVICE.
